Skip to Main content Skip to Navigation
New interface
Journal articles

ON ALMOST STABLE CMC HYPERSURFACES IN MANIFOLDS OF BOUNDED SECTIONAL CURVATURE

Abstract : We show that almost stable constant mean curvature hypersur-faces contained in a sufficiently small ball of a manifold of bounded sectional curvature are close to geodesic spheres.
Document type :
Journal articles
Complete list of metadata

Cited literature [7 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01995976
Contributor : Julien Roth Connect in order to contact the contributor
Submitted on : Monday, January 28, 2019 - 9:46:46 AM
Last modification on : Friday, September 30, 2022 - 4:10:52 AM
Long-term archiving on: : Monday, April 29, 2019 - 1:21:12 PM

File

Almost-Stable.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01995976, version 1

Collections

Citation

Julien Roth, Abhitosh Upadhyay. ON ALMOST STABLE CMC HYPERSURFACES IN MANIFOLDS OF BOUNDED SECTIONAL CURVATURE. Bulletin of the Australian Mathematical Society, 2020, 101 (2), pp.333-338. ⟨hal-01995976⟩

Share

Metrics

Record views

34

Files downloads

102